# SDR 9708119101

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FLOORBEAM AT FS 503, RIGHT, PSE 53.09.016.  REPAIRED PER EA 91-112350.
